May 3, 2013
what kind of an ointment should I use to get rid of itching in my body and skin rash?
Response from Dr. Henry
This forum is for discussion of side effects of HIV medications-what is your HIV situation and which meds are you taking? KH
Insomnis side effect
Reyataz Truvada Norvir Side Effects??
- Achy Balls After Blowjob Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Can You Get Hepatitis C From Sharing A Pipe?
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
- How Long Should You Wait To Get Tested For Chlamydia?
- CAN BREAST SUCKING GIVE HIV TO A WOMEN?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.